# SDR DALA2016032202228

- Difficulty date: March 21, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 32,041 hours, 21,679 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1022, STRINGER 14R, SKIN HAS A TWO INCH HORIZONTAL CRACK HFEC VERIFIED IAW NDT SPM 06-10-01.001 PROCEDURE 1.  INSTALLED REPAIR IAW PRI 543585-14, REVISION 2, AND ER/A 543585-14 REV.
